# SDR UPS99830986

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, LEFT MAIN LANDING GEAR LIGHT DID NOT ILLUMINATE ON LANDING IN ONT.  AFTER CHECKLIST COMPLETE, A NORMAL LANDING WAS MADE.  GEAR PINNED.  REPLACED BROKEN WIRE BETWEEN TERMINAL BOARD S3-5 AND L/G DOWN LIMIT SWITCH.  WIRE G322E24.  LEFT LANDING GEAR LIGHT OPERATED NORMAL REF WDM 3201 SHEET 2 PG 2.
